# SDR CA110606007

- Difficulty date: May 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 34032
- Engine: Pwa PT6A25A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACCIDENT THE MILITARY TRAINER CRASH LANDED IN A FIELD FOLLOWING AN ENGINE POWER LOSS.  BOTH PILOTS ESCAPED WITHOUT INJURIES. THE ENGINE HAD UNDERGONE AN HSI 4 HOURS PRIOR TO THIS ACCIDENT.  THE MINISTRY OF DEFENSE HAS REQUESTED ENGINE MFG PRESENCE FOR THE INVESTIGATION.
